# SDR CALA2024040200937

- Difficulty date: March 4, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 84,321 hours, 17,277 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300316
- Condition: Cracked
- Location: Bs 1532-1582
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION OF THE BULK CARGO REPAIR AREA, IT WAS FOUND A CRACKED STRINGER AT POSITION 38R BETWEEN STA 1562/1582. EC/RA#5360-01770. IT IS NECESSARY TO ACCOMPLISH AN INITIAL CYCLES AND ACCOMPLISH REPETITIVE INSPECTIONS PER ECRA 5360-01770 INSPECTION AS PER ECRA 5360-1770 PART 2 WITHIN 12,000 FLIGHT PART 2 EVERY 12,000 FLIGHT CYCLES THEREAFTER. CARRIED OUT REPAIR OF THE FLANGE OF THE STRINGER S38-R BTW STA1578 AND STA 1580 AS PER PART1 - INTERIM REPAIR OF THE REF EC 5360-01770. ACCOMPLISH AN INITIAL INSPECTION PER PART 2 TOMC-APPROVAL FROM SC1ELBYC COMMENT WITHIN 12,000 FLIGHT CYCLES AND ACCOMPLISH REPETITIVE INSPECTIONS PER ECRA 5360-01770 PART 2 EVERY 12,000 FLIGHT CYCLES THEREAFTER. INSPECTED INTERIM REPAIR OF THE CRACKED FREE FLANGE OF THE S-38R BETWEEN STA 1578 - STA 1580 AS PER ECRA#5360-01770 PART 1. ITEM OK. QC RECORDS UPDATE QC REVIEWED. INIT: WITHIN 12,000 FC WILL AUTO ITO TO RIR (-0920) RIR: EVERY 12,000 FC.
